# SDR DALA2024022902849

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219408) FWD CARGO AFT BULKHEAD LOWER SUPPORT HAS CORROSION AT STA 500L LBL26-RBL26 WL158. INSTALLED REPLACEMENT FWD CARGO AFT LOWER BULKHEAD SUPPORT AT STA 500L LBL 26 TO RBL 26 PER B737 SRM 51-40-02-0G AND BOEING DWG# 143A7902.
